Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

supersonicsfan2

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About supersonicsfan2

  • Rank
    New Member
  1. I have just switched to using vitamin b5 and have had great results. For about a year i was using tretinoin topical cream but stopped about a month ago cause it wasnt working that well, and it made my skin sensitive. I'd get deep pimples that never came to a head and they were really red. I was on amazon one day and saw these pills called clearzine which have vitamin b5, zinc, and a few other things that are good for the skin. I read online about it and saw that people suggested paring b5 with
  2. I'm not fair skinned but I did have slightly pink cheeks before, but nothing unusual. I think you're right about the tretinoin making it worse and not actually causing the blushing. I think my cheeks were just especially sensitive to it or something especially after a year of using it, so I'll just continue what I'm doing now and give it some time. It seems to be getting better, and today it actually didn't even happen, so that's good. Anyway, thanks for the response.
  3. So back in November of 2012 I developed very oily skin and somewhat severe acne (18 year old male at the time), although I had acne before but not as bad. I was prescribed a topical tretinoin cream from my dermatologist which I started using every other night and then began to use it every night as I was told. I washed my face twice a day and moisturized in the mornings with Cetaphil. It helped but I still got acne regularly, it just wasn't nearly as bad. I noticed that the tretinoin was causing
×